# SDR CALA2021112202160

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 65,208 hours, 22,369 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 285A16005
- Condition: Faulty
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE...PUT GEAR UP..HAD 3 GREEN AND 3 RED. FAULT HISTORY SHOWS LGTV FAULT. ALSO SHOWS TOW INHIBIT FAULT. 29-20002. PSEU BITE CHECK, FOUND MESSAGES 29-20001 AND 29-20002. REF FIM 29-20 T808.  CHECKED FOR 28VDC AT CB''S P 6-2 C 15 AND C16.  NO POWER PRESENT.  FIM CALLS OUT FOR PSEU REPLACEMENT. REMOVED AND REPLACED PSEU IRF 32-09-10-000-801. OPS CHECK GOOD. NO FAULT IRF 32-09-10-710-801. PERFORMED  LANDING GEAR OPS TEST IRF 32-32-200 & 32-33-00. TRACKING INFO ONLY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1922920  SN OFF 1070 SWITCH, PROXIMI  OFF 29-3260-9-0002 1070 ON 29-3260-9-0003 3731
